# SDR TSAA0753019

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 45,243 hours, 66,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657374142
- Condition: Cracked
- Location: Bs188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BS 178 WEB, CRACKS WERE DISCOVERED ON THE BS 188 FRAME AT WL 207 ON BOTH LEFT AND RIGHT SIDES.  LEFT SIDE CRACK IS APPROX 1.75 INCHES LONG.  RIGHT SIDE CRACK IS APPROX. 2 INCHES LONG.  [SUP 05-10-07]  INTERIM REPAIR PERFORMED PER ECO 3650 PART I.  CRACKS WERE STOP DRILLED AT BS 188 WL 207 LEFT AND RIGHT SIDES. RE-INSPECTION PER ECO 3650 PART II IS REQUIRED EVERY TWO WEEKS FOR 150 DAYS OR WHEN AIRCRAFT IS FERRIED TO FINAL DESTINATION.  PERMANENT REPAIR REQUIRED PER ECO 3650 PART III IF AIRCRAFT IS TO BE USED AFTER FINAL FERRY FLIGHT OR 09/08/2007.  8110-3 RECEIVED ON 05/03/2007
